# SDR ASOA2016020614500

- Difficulty date: February 6, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 38,165 hours, 34,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PRESSURE FLOOR JUST FWD OF FS 559 ON RT SIDE.  BLENDED CORROSION FWD OF FS 559 ON CROSSBEAM ABOVE PRESSURE FLOOR IAW SRM 51-21-06-00.  EVALUATED BLEND AREA FOUND TO BE ON STEP AT FS 559.00 BETWEEN RBL36-RBL45 OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-41-43-01.  R & R DISCREPANT PART AS NEEDED REF DWG 601R31025.  DRILLED UP AND INSTALLED NEW SERVICABLE STRAP IAW SRM 51-42-06-00 & DWG 601R31025 & SRM 51-40-11-00.
